# SDR CALA2025110610934

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 92,475 hours, 10,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) 9 VOLT BACK-UP BATTERY INSTALLATION, INSTALLED SAFETY PINS DOOR 2R SLIDE PACK.  REMOVED R2 DOOR SLIDE SAFETY PINS AND STOWED IN POUCH, IAW AMM 52-11-20. COMPLIED WITH REMOVAL AND STOWAGE OF DOOR 2R SAFETY PINS.
